О нелинейной и разрывной задаче Гильберта-Газемана

В. Жаковский

Annales Polonici Mathematici (1965)

  • Volume: 16, Issue: 3, page 317-332
  • ISSN: 0066-2216

How to cite


В. Жаковский. "О нелинейной и разрывной задаче Гильберта-Газемана." Annales Polonici Mathematici 16.3 (1965): 317-332. <http://eudml.org/doc/267392>.

author = {В. Жаковский},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {3},
pages = {317-332},
title = {О нелинейной и разрывной задаче Гильберта-Газемана},
url = {http://eudml.org/doc/267392},
volume = {16},
year = {1965},

AU - В. Жаковский
TI - О нелинейной и разрывной задаче Гильберта-Газемана
JO - Annales Polonici Mathematici
PY - 1965
VL - 16
IS - 3
SP - 317
EP - 332
LA - rus
UR - http://eudml.org/doc/267392
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.